# SDR UALA2011042101925

- Difficulty date: April 20, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 78,526 hours, 12,679 cycles
- Engine: Pwa PW4060
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTS:  GOT A FUEL FILTER "STATUS" MESSAGE PASSING 5000FT.  THIS IS A "STATUS" MSG ONLY NO EICAS MSG.  SAMC TEXT:  LEFT ENG FUEL FILTER, REPEAT WRITEUP REF PTT SEQ 1742007, REF AMM 73-34-00 FIG 103 PG 103 FOR FAULT ISOLATION, FUEL FILTER PCN 615-1695, PACKINGS 754-3833 & 750-4553, FUEL FILTER DP SWITCH PCN 621-4506 & 2EA O-RINGS 750-3785.  PERFORMED FIM 73-34-00 FIG 103, FOUND ONE WIRE BROKEN AND ONE WIRE CHAFED TO PRESS SWITCH.  RESPLICED WIRE.  CHECKED FILTER PER 73-22-03 & REPLACEDD FILTER.  PERFORMED ENG RUN TEST 3 & CHECKED FOR LEAKS, NONE FOUND.
